# SDR 99ZZZX3395

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520SC
- Make and model: Lear 55LEAR
- Aircraft serial: 087
- System (JASC): 3242 · Brake
- Part: Adjustment Screw
- Part number: 23151673130
- Condition: Broken
- Location: Rt Brake
- Component: Bendix, 3321200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJUSTMENT SCREW BEGINNING TO FAIL.  NOTED UPON VISUAL INSPECTION AFTER FAILURE OF SAME PART ON LEFT BRAKE.
